Remark to a definition of K -lineals with topology

Milan Koman

Časopis pro pěstování matematiky (1958)

  • Volume: 083, Issue: 2, page 156-159
  • ISSN: 0528-2195

How to cite


Koman, Milan. "Poznámka k jedné definici topologických $K$-lineálů." Časopis pro pěstování matematiky 083.2 (1958): 156-159. <>.

author = {Koman, Milan},
journal = {Časopis pro pěstování matematiky},
keywords = {functional analysis},
language = {cze},
number = {2},
pages = {156-159},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Poznámka k jedné definici topologických $K$-lineálů},
url = {},
volume = {083},
year = {1958},

AU - Koman, Milan
TI - Poznámka k jedné definici topologických $K$-lineálů
JO - Časopis pro pěstování matematiky
PY - 1958
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 083
IS - 2
SP - 156
EP - 159
LA - cze
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.